# SDR VNAA0201012

- Difficulty date: January 12, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 15,485 hours, 13,448 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328311
- Part serial: 254
- Condition: Cracked
- Location: Cockpit
- Part time: 4,310 hours, 3,704 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FIRST OFFICER ADVISED THE RIGHT HAND WINDSHIELD CRACKED.  LANDED AT THE FIRST SUITABLE AIRPORT.  DID NOT DECLARE AN EMERGENCY.  LANDED WITHOUT ANY INCIDENT.  REPLACED THE RIGHT HAND WINDSHIELD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-00-00.
